MathSciNet Relay Station
MathSciNet bibliographic data
MR1635202 42A05 (42C05 42C15)
Kashin, B. S. On the possibility of generalization of "correction'' theorems. (Russian) Mat. Zametki 62 (1997), no. 6, 937--939; translation in Math. Notes 62 (1997), no. 5-6, 784–786 (1998)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement